TITLE

NOTES ON GENERALIZED DERIVATIONS OF *-PRIME RINGS

AUTHOR(S)
KOÇ, EMINE; REHMAN, NADEEM UR
PUB. DATE
January 2014
SOURCE
Miskolc Mathematical Notes;2014, Vol. 15 Issue 1, p117
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Let R be a *-prime ring with characteristic different from two and U ≠ 0 be a square closed *-Lie ideal of R. An additive mapping F : R → R is called an generalized derivation if there exits a derivation d : R → R such that F(xy) = F(x)y+xd(y). In the present paper, it is shown that U ⊆ Z if R is a *-prime ring which admits a generalized derivation satisfying several conditions that are associated with a derivation commuting with *.
ACCESSION #
97250477

 

Related Articles

  • LIST OF PUBLISHED WORKS OF ACAD. CAIUS IACOB [2].  // ROMAI Journal;2012, Vol. 8 Issue 2, preceding p1 

    A list of the published works of academician Caius Iacob is presented, including works on boundary value problems, theory of complex potential, and armonic functions, theory of fluid jets, and aerodynamics and fluid mechanics.

  • First response to letter of G. Fayolle and R. Iasnogorodski. Guillemin, F.; Knessl, C.; Leeuwaarden, J. // Queueing Systems;Jan2014, Vol. 76 Issue 1, p109 

    Responses from the authors of the papers "Wireless multi-hop networks with stealing II: exact solutions through boundary value problems. Queueing Syst," "Rare event asymptotics for a random walk in the quarter plane. Queueing Syst," and "Random Walks in the Quarter Plane. Springer" are presented.

  • An Application of Semigroup Method in a Parabolic Equation with Mixed Boundary Conditions. Ozbilge, Ebru // AIP Conference Proceedings;9/15/2008, Vol. 1048 Issue 1, p415 

    This article presents analysis of the inverse coefficient problems of identifying the unknown diffusion coefficient in a quasi-linear parabolic equation, with mixed boundary conditions. By using semigroup theory we examined the distinguishability of the input-output mappings. If the null space...

  • Regular Rings With Generalized s-Comparability. Chen, Huanyin // Southeast Asian Bulletin of Mathematics;2001, Vol. 25 Issue 1, p15 

    In this paper, we investigate generalized s-comparability over regular rings. These also give generalizations of the corresponding results over regular rings satisfying general comparability.

  • A Note on Some (3,2 K+1)-Associative Rings. Suvarna, K.; Reddy, G. Ramabhupal // Southeast Asian Bulletin of Mathematics;2002, Vol. 26 Issue 1, p147 

    In this paper we consider the associativity of a (3, 2k + 1)-associative ring R in the following cases: (1) R is simple 2-divisible; (2) R is p-divisible trivial right ideal ring; (3) R is prime p-divisible.

  • Two Theorems on the Commutativity of Arbitrary Rings. Fu, Chang Lin; Yang, Xin Song // Acta Mathematica Sinica;2001, Vol. 17 Issue 1 

    Abstract We prove a theorem on the commutativity of the PI ring and use it to generalize a famous theorem of Herstein.

  • Controllability problems for the string equation. Fardigola, L.; Khalina, K. // Ukrainian Mathematical Journal;Jul2007, Vol. 59 Issue 7, p1040 

    For the string equation controlled by boundary conditions, we establish necessary and sufficient conditions for 0-and e-controllability. The controls that solve such problems are found in explicit form. Moreover, using the Markov trigonometric moment problem, we construct bangbang controls that...

  • On one boundary-value problem for a strongly degenerate second-order elliptic equation in an angular domain. Bazalii, B.; Degtyarev, S. // Ukrainian Mathematical Journal;Jul2007, Vol. 59 Issue 7, p955 

    We prove the existence and uniqueness of a classical solution of a singular elliptic boundary-value problem in an angular domain. We construct the corresponding Green function and obtain coercive estimates for the solution in the weighted H�lder classes.

  • On the nonuniqueness of the solution of the Tricomi problem with the generalized Frankl matching condition. Moiseev, T. // Differential Equations;Oct2014, Vol. 50 Issue 10, p1378 

    We obtain an integral representation of the solution of the Tricomi problem for the Lavrent'ev-Bitsadze equation with mixed boundary conditions in the elliptic part of the domain and with zero posed on one characteristic of the equation. The gradient of the solution is not continuous but...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics